# SDR SWIA2025112400924

- Difficulty date: September 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1015, S18 CLEAT APPEARS TO BE CRACKED. INSTALLED NEW CLEAT IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, REVISION 38,  AND DWG MM670-36022, REV C.   COMPLIED WITH SKYWEST TAK CARD 51-900-1002-SKY.
